# SDR DXTA2024061312030

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 7,179 hours, 4,742 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216751
- Part serial: 1624PA
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RT MLG OUTSIDE WHEEL WAS SMOKING ON TAXI IN.HYD FLUID PUDDLED UNDER WHEEL.  ARRIVED ON SITE TO EVALUATE HYD LEAK. INSPECTED & FOUND AFT UPPER BRAKE PUCK ON #4 BRAKE ASSY. LEAKING. WASHED DOWN #4 BRAKE & WHEEL ASSY. TO REMOVE LEAKED HYD FLUID. CLEANING #4 WHEEL ASSY.   JACKED RT MLG AND REMOVED #4 MLG WHEEL ASSY. REMOVED RT O/B BRAKE ASSY.   VERIFIED RH OB BRAKE ASSY SHUTTLE VALVE & CAPS WERE LOCATED PROPERLY. INSTALLED OVRHLD RH OB BRAKE ASSY. INSTALLED ORIGINAL #4 MLG WHEEL ASSY. POWERED ON ACFT VERIFIED HYD FLUID QTY ACCEPTABLE. BLED RT O/B BRAKE ASSY. VERIFIED NO LEAKS. DOWN JACKED ACFT AND VERIFIED HYD FLUID QTY GOOD. ALL MAINTENANCE DONE IAW AMM 32-40-05 AND 32-42-05.
